# SDR 9705509104

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR PATH LIGHTS INOPERATIVE.  FOUND BROKEN WIRE IN FRONT OF ROW 1.  REPAIRED WIRE.  OPERATIONAL CHECK OK.
